Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Ideal theory and algebraic differential equations


Author: H. W. Raudenbush
Journal: Trans. Amer. Math. Soc. 36 (1934), 361-368
MSC: Primary 12H05; Secondary 12H20
DOI: https://doi.org/10.1090/S0002-9947-1934-1501748-1
MathSciNet review: 1501748
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12H05, 12H20

Retrieve articles in all journals with MSC: 12H05, 12H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501748-1
Article copyright: © Copyright 1934 American Mathematical Society